Show simple item record

dc.contributor.authorFridman, Buma L.
dc.contributor.authorKim, Kang-Tae
dc.contributor.authorKrantz, Steven G.
dc.contributor.authorMa, Daowei
dc.identifier.citationB. L. Fridman, K. T. Kim, S. G. Krantz, & D. Ma. On Determining Sets for Holomorphic Automorphisms. Rocky Mountain J. Math. Volume 36, Number 3 (2006), 947-955.en_US
dc.descriptionOpen Access. Click on the DOI link for free access to the article at the publisher's website.en_US
dc.description.abstractWe study sets K in the closure of a domain D Cn such that, if an automorphism ' of D fixes each point of K, then ' is the identity mapping. A separate result is proved for the case that K lies entirely in the boundary of D.en_US
dc.publisherRocky Mountain Mathematics Consortiumen_US
dc.relation.ispartofseriesRocky Mountain Journal of Mathematics;v.36 no.3
dc.titleOn determining sets for holomorphic automorphismsen_US
dc.description.versionPeer reivewed
dc.rights.holderCopyright 2006 Rocky Mountain Mathematics Consortium

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record